# SDR DALA13021363133

- Difficulty date: May 4, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 30,603 hours, 16,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT LOCATED BETWEEN FR 14 TO FR 16 AND Y254 FWD PAX CABIN SSI531189 L=0.028" W=0.016" D=0.002" APROX.   REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWG NR D53110900.
